# SDR VGCA20140624004

- Difficulty date: June 24, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N251FL
- Make and model: Boeing 727277
- Aircraft serial: 20551
- Aircraft time: 61,587 hours, 37,860 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6525581159
- Condition: Damaged
- Location: Zone 100
- Part time: 61,587 hours, 37,860 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAIRING ADJACENT TO LEFT PACK COOLING DOOR DAMAGED.
